# SDR AU000484

- Difficulty date: June 2, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pipe
- Part number: 68761
- Condition: Corroded
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE NR 5 CYLINDER ROCKER COVER OIL DRAIN PIPE HOLED DUE TO CORROSION.  LOSS OF ENGINE OIL.
